Started getting bad headaches after taking oxycodone 5/325... is this a usual side effect?
- 13 Jan 2012 by sweetangel22
- headache, osteoarthritis, pain, oxycodone, side effect
I have just started with pain management about a month ago for DJD, and am taking 1-2 Q 4-6hrs prn of 5/325 oxycodone... I have been getting bad headaches usually within 20-35 min of taking the oxycodone. I do have high BP and am on lisinopril HCTZ 12.5/25 (I think thats the right dosage) taking 1 pill daily. These are the only meds I am on and I haven't had headaches like this since I started on my BP meds. I used to get them before when my BP was especially high... Is the headaches a side effect of the oxycodone or is it possible the oxycodone is raising my BP and that's why i'm getting the headaches?? I can't tell by taking my BP because pain causes it to spike anyway... so that's not gonna be a good indicator so I was looking for some practical knowledge on these meds and how they may interact and/or if the oxycodone causes headaches.
Thanks much for the info
Sweet Angel (Tori)
13 Jan 2012
The Oxy's should help your headaches. But then again your blood pressure could be causing them. I think you should talk to your doctor and let him know whats going on. GOD LUCK...
13 Jan 2012
I used to get headaches from those as well, it felt like a vise grip was squeezing my head. try taking over the counter med with caffiene in it, that always helped me.
13 Jan 2012
The meds you are one do not interreact with oxycodone. It's possible you are allergic to it, & cannot take it. Have a talk with your doctor about this happening. I think that is you safest bet at this point...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... which usually works well with no side effects. The problem is that when my pain is more severe, I have oxycodone, both 5/325 and 10/325 (generic ...
1 answer • 24 Jan 2010
... having really bad headaches,i meen so bad that i have to be totally in the dark..i was wondering if anyone else who is on suboxone have you ...
3 answers • 19 Jun 2010
I was diagnosed with migraine and tension headaches in nov. 2010. Since then the headaches have been pretty constant. Last wed I started pamelor and ...
5 answers • 2 Feb 2011
I just started taking this a week ago and the side effects are so bad, I have stopped taking it. The pain is better for a few hours but I get a ...
4 answers • 13 Jun 2011
I started having really bad headaches after college. I went to several doctors that put me on many different meds but nothing ever worked. I thought ...
3 answers • 25 Oct 2013